Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 897058, 12 pages
http://dx.doi.org/10.1155/2009/897058
Research Article

Oscillation Criteria for a Class of Second-Order Nonlinear Differential Equations with Damping Term

1Center of Nuclear Energy Economy and Management, University of South China, Hengyang 421001, China
2School of Mathematics and Physics, University of South China, Hengyang 421001, China

Received 31 August 2009; Accepted 29 September 2009

Academic Editor: Yong Zhou

Copyright © 2009 Zigen Ouyang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. J. Li, “Oscillation criteria for second order linear differential equations,” Journal of Mathematical Analysis and Applications, vol. 194, no. 1, pp. 217–234, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W.-T. Li, “Oscillation of certain second-order nonlinear differential equations,” Journal of Mathematical Analysis and Applications, vol. 217, no. 1, pp. 1–14, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. J. Y. Wong and R. P. Agarwal, “Oscillatory behavior of solutions of certain second order nonlinear differential equations,” Journal of Mathematical Analysis and Applications, vol. 198, no. 2, pp. 337–354, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. J. Y. Wong and R. P. Agarwal, “The oscillation and asymptotically monotone solutions of second-order quasilinear differential equations,” Applied Mathematics and Computation, vol. 79, no. 2-3, pp. 207–237, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  5. W. Li and J. R. Yan, “Oscillation criteria for second order superlinear differential equations,” Indian Journal of Pure and Applied Mathematics, vol. 28, no. 6, pp. 735–740, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Tiryaki and A. Zafer, “Oscillation criteria for second order nonlinear differential equations with damping,” Turkish Journal of Mathematics, vol. 24, no. 2, pp. 185–196, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. S. W. Wong, “On Kamenev-type oscillation theorems for second-order differential equations with damping,” Journal of Mathematical Analysis and Applications, vol. 258, no. 1, pp. 244–257, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. Yang, “Oscillation criteria for nonlinear differential equations with damping,” Applied Mathematics and Computation, vol. 136, no. 2-3, pp. 549–557, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. O. G. Mustafa, S. P. Rogovchenko, and Yu. V. Rogovchenko, “On oscillation of nonlinear second-order differential equations with damping term,” Journal of Mathematical Analysis and Applications, vol. 298, no. 2, pp. 604–620, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W.-T. Li and P. Zhao, “Oscillation theorems for second-order nonlinear differential equations with damped term,” Mathematical and Computer Modelling, vol. 39, no. 4-5, pp. 457–471, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Yu. V. Rogovchenko and F. Tuncay, “Oscillation criteria for second-order nonlinear differential equations with damping,” Nonlinear Analysis, vol. 69, no. 1, pp. 208–221, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet